Florida, 2008Hail and Damaging Wind in Florida, June 2, 2008
June 2, 2008 · NWS JAX · 5 events in 3 counties and zones
A broad surface trough was nearly stationary over the forecast area as a short wave upper level trough traversed the region during the afternoon when instability was high. Widespread severe storms developed along the sea breezes and outflows.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A broad surface trough was nearly stationary over the forecast area as a short wave upper level trough traversed the region during the afternoon when instability was high. Widespread severe storms developed along the sea breezes and outflows.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 2, 9:10 AM EST, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 2, 9:10 AM EST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR TYPO
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 AM EDT MON JUN 2 2008
...SOME STRONG TO POSSIBLY SEVERE STORMS AGAIN TODAY...
.PUBLIC UPDATE...BROAD SURFACE TROUGH EXTENDS OVER SOUTH GEORGIA.
ALOFT...LONG-WAVE TROUGH IS CURRENTLY POSITIONED OVER THE ATLANTIC
SEABOARD WITH SEVERAL EMBEDDED DISTURBANCES UPSTREAM OF THE FORECAST
AREA. AGREE WITH MIDNIGHT SHIFT THAT TODAY COULD BE ANOTHER ACTIVE
WEATHER DAY. AFOREMENTIONED FEATURES WILL INTERACT WITH VERY
UNSTABLE ATMOSPHERIC CONDITIONS WITH SBCAPE VALUES EXCEEDING 3000
J/KG...PWATS AROUND 1.5 INCHES AND SEA BREEZE INFLUENCES TO GENERATE
SCATTERED THUNDERSTORMS DURING THE AFTERNOON. STRONG TO SEVERE
THUNDERSTORMS ARE AGAIN ANTICIPATED THIS AFTERNOON WITH 500 MB TEMPS
AOB -11 CELSIUS...AFTERNOON HIGHS IN THE UPPER 80S TO LOWER 90S AND
DEWPOINTS IN THE UPPER 60S TO LOWER 70S. MAIN CONCERNS THIS
AFTERNOON ARE WET MICROBURSTS...HAIL AND HEAVY RAINFALL. DIFFICULT TO
DETERMINE WHERE GREATEST COVERAGE /I.E., CELL MERGERS/ WILL EXIST
THIS AFTERNOON AS DEEPEST DYNAMICAL LIFT WILL EXIST OVER SOUTHEAST
GEORGIA...ALTHOUGH THE ATMOSPHERE WILL BE MOST UNSTABLE OVER
NORTHEAST FLORIDA. WILL MAINTAIN HOMOGENEOUS CHANCE POPS FOR TODAY.
&&
.AVIATION...VFR CONDITIONS WILL DOMINATE THE TAF SITES. WILL CHANGE
VCSH WORDING TO VCTS WORDING WITH 18Z TAF PACKAGE AS ATMOSPHERE IS
QUITE UNSTABLE. ADDITIONALLY...WILL MAINTAIN TEMPO TSRA CONDITIONS
BETWEEN 21Z-01Z FOR COASTAL TAF SITES WHERE GREATEST COVERAGE OF
THUNDERSTORM ACTIVITY IS ANTICIPATED (ESPECIALLY WITH DOMINANT
STEERING FLOW FROM THE NORTHWEST INTERACTING WITH THE EAST COAST SEA-
BREEZE).
&&
.MARINE...A SURFACE TROUGH EXTENDS OVER THE MAINLAND. SOUTHWESTERLY
WINDS HAVE DECREASED FROM NOCTURNAL INFLUENCES AND ANTICIPATE WINDS
TO BACK TO THE SOUTHEAST-EAST THIS AFTERNOON AND SUSTAIN BELOW 10
KNOTS THE REMAINDER OF TODAY. THE EXCEPTION WILL BE ALONG THE
IMMEDIATE COAST THIS AFTERNOON WHERE WINDS WILL LIKELY SUSTAIN
BETWEEN 10 AND 15 KNOTS WITH THE SEA-BREEZE WITH HIGHER GUSTS
POSSIBLE. THE STEERING FLOW REMAINS FAIRLY WEAK...THUS AFTERNOON
CONVECTION WILL GENERALLY HOLD OVER THE MAINLAND...BUT CANNOT RULE
SOME ACTIVITY IMPACTING THE IMMEDIATE COASTAL WATERS...ESPECIALLY
FROM ST. AUGUSTINE SOUTHWARD.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
.PREVIOUS PUBLIC...
TODAY...A SHORTWAVE TROUGH OVER SE GA EXPECTED TO SHIFT SEWD
TODAY AND ANOTHER ONE IN NW FLOW EXPECTED TO DROP SEWD DURING PEAK
HEATING. THIS COUPLED WITH SBCAPE VALUES IN THE 2000-3000 J/KG
RANGE AND ADEQUATE LOW LEVEL FORCING FROM THE SFC TROUGH AND SEA
BREEZE BOUNDARIES SHOULD YIELD DECENT COVERAGE OF STORMS. HAVE
BOOSTED POPS TO 50 TO NEAR 60% RANGE FOR SE GA FOR TODAY. IN NE
FL WILL TAPER POPS FROM 50% NEAR THE I-10 CORRIDOR DOWN TO NEAR
30% NEAR OCALA. GIVEN GENERALLY WEAK SHEAR STORMS SHOULD BE MAINLY
PULSE VARIETY BUT SOME ORGANIZED STORMS ARE POSSIBLE ESPECIALLY
LATER IN THE DAY AND EVENING DUE TO INCREASING WINDS ALOFT AND
CELL MERGERS. LOCALLY HEAVY RAIN...GUSTY WINDS AND HAIL ARE ALL
POSSIBLE WITH STRONG TO SEVERE CELLS. HIGH TEMPS TODAY IN THE
UPPER 80S TO LOWER 90S WHICH IS A BIT LOWER THAN YESTERDAY DUE TO
MORE CLOUD COVER.
TONIGHT...SCT CONVECTION EXPECTED TO BE ONGOING IN THE EVENING
ESPECIALLY OVER NE FL THEN TAPER OFF AS INSTABILITY WANES. STILL
THINK SOME CONVECTION COULD BE ON GOING WELL PAST MIDNIGHT AS
ADDITIONAL FORCING ALOFT WILL SUPPORT CONVECTIVE DEVELOPMENT.
TUESDAY...BOTH NAM AND GFS SHOW SFC TROUGH IS DIFFUSE OVER NE FL
AND SE GA AS UPPER LEVEL RIDGING ATTEMPTS TO BUILD INTO THE AREA.
NO MENTIONABLE SHORTWAVE TROUGHS NOTED THAT WOULD SERVE TO ENHANCE
CONVECTION. THUS WILL FOLLOW THE TREND OF LOWER POPS IN THE 20-30%
RANGE AREA WIDE. TEMPS AGAIN IN THE UPPER 80S TO LOWER 90S.
STRENGTHENED SFC RIDGE OFFSHORE OF THE CAROLINAS WILL ENHANCE ELY
FLOW ALLOWING COASTAL LOCATION TO RECEIVE THE SEA BREEZE EARLY.
TUES NIGHT...ISOLATED CONVECTION MAINLY WERN ZONES EXPECTED TO
END BY AROUND MIDNIGHT.
WEDNESDAY...SFC RIDGE STRENGTHENS E OF THE REGION WITH SEA BREEZE
CONVECTION EXPECTED...WITH SUBSIDENCE HOLDING OFF CONVECTION
UNTIL THE AFTERNOON HOURS. HAVE PLACED IN 20-30% POPS MAINLY
ACROSS THE INLAND ZONES. TEMPS AGAIN IN THE UPPER 80S TO LOWER
90S.
.LONG TERM...THU-SUN. STACKED HIGH PRESSURE IS OVER THE REGION
THU AND FRI WITH HIGHS EXPECTED IN THE UPPER 80S NEAR THE COAST TO
LOWER 90S INLAND. GENERAL SUBSIDENCE PATTERN EXPECTED TO ONLY
PRODUCE 20-30% COVERAGE OF SHOWERS AND STORMS AT THIS
TIME...MAINLY INLAND AREAS DUE TO PREVAILING 1000-500 MB FLOW FROM
THE ESE AROUND 10-15 KT. BY THE WEEKEND...SIMILAR TO PREVIOUS GFS
RUN...INCREASING MOISTURE EXPECTED FROM THE E AS ELY WAVE OVER THE
WRN ATLC MOVES INTO THE BAHAMAS AND INTO PORTIONS OF FL. HAVE
CONTINUED WITH LOW END POPS STILL FOR SAT AND THEN INCREASE TO 30%
FOR MOST AREAS ON SUN ALTHOUGH BETTER CHANCES MAY BE IN FL PORTION
DUE TO PROXIMITY TO WAVE AXIS AND MOISTURE. TEMPS EXPECTED TO FALL
CLOSER TO CLIMO DURING THE PERIOD.
&&
ECZ
Hazardous weather outlook, Jun 2, 3:30 AM EST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EDT MON JUN 2 2008
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-030810-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
430 AM EDT MON JUN 2 2008
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...ISOLATED SEVERE STORMS POSSIBLE TODAY...
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND EARLY TONIGHT AS A
SURFACE TROUGH AND UPPER LEVEL DISTURBANCE MOVE SOUTHEAST THROUGH THE
REGION. STRONG TO SEVERE STORMS IN THE AFTERNOON AND EVENING
HOURS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO 60 MPH...HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING. IN ADDITION...VERY HEAVY
DOWNPOURS ARE EXPECTED WITH THE STRONGER STORMS WITH RAINFALL RATES
UP TO 2 INCHES PER HOUR. STORMS WILL MOVE TO THE SOUTHEAST AT AROUND
10 TO 15 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY WILL AFFECT THE AREA
ON TUESDAY AND THE REST OF THE WEEK WITH THE BEST RAIN CHANCES
EXPECTED ACROSS NORTHEAST FLORIDA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS
ARE ASKED TO SELF ACTIVATE IF WARNINGS ARE ISSUED THIS AFTERNOON
AND EVENING IN THEIR AREA.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
ARS
In the hours before
Special weather statement, Jun 2, 12:29 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
129 PM EDT MON JUN 2 2008
GAZ150-164-021815-
CHARLTON-WARE-
129 PM EDT MON JUN 2 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN CHARLTON
AND SOUTHEASTERN WARE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...
AT 129 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF STEVEN FOSTER STATE
PARK...MOVING SOUTHEAST AT 11 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND STEVEN FOSTER STATE PARK THROUGH 215 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Special weather statement, Jun 2, 12:46 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
146 PM EDT MON JUN 2 2008
FLZ021-021830-
SUWANNEE-
146 PM EDT MON JUN 2 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 230 PM EDT...
AT 146 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF SUWANNEE RIVER
STATE PARK...MOVING SOUTHEAST AT 9 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND SUWANNEE RIVER STATE PARK...NEWBURN AND LIVE
OAK THROUGH 230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Special weather statement, Jun 2, 1:04 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
204 PM EDT MON JUN 2 2008
FLZ025-032-021845-
CLAY-DUVAL-
204 PM EDT MON JUN 2 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CLAY AND
SOUTHWESTERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 245 PM EDT...
AT 204 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF JACKSONVILLE HEIGHTS...
OR 13 MILES NORTHWEST OF LAKESIDE...MOVING SOUTHEAST AT 14 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JACKSONVILLE
HEIGHTS...ORTEGA...ORANGE PARK...MANDARIN...LAKESIDE...DOCTORS INLET
AND BELLAIR THROUGH 245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZIBURA
Special weather statement, Jun 2, 1:05 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT MON JUN 2 2008
FLZ020-022-021900-
COLUMBIA-HAMILTON-
205 PM EDT MON JUN 2 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COLUMBIA
AND EASTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...
AT 205 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF JASPER...MOVING
EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND JASPER...WHITE SPRINGS AND BELMONT THROUGH 300 PM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Local storm report, Jun 2, 1:10 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG HIGH SPRINGS 29.82N 82.59W
06/01/2008 ALACHUA FL EMERGENCY MNGR
THE ALACHUA COUNTY EMERGENCY MANAGEMENT REPORTED TREES
DOWN IN ALACHUA COUNTY. ONE DOWNED TREE WAS OVER A ROAD
IN HIGH SPRINGS. ANOTHER TREE WAS ALSO REPORTED BLOWN
DOWN IN NEWBERRY AROUND THE SAME TIME.
&&
BKERNSSpecial weather statement, Jun 2, 1:37 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT MON JUN 2 2008
FLZ021-021915-
SUWANNEE-
237 PM EDT MON JUN 2 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL SUWANNEE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...
AT 237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF LURAVILLE...OR 5
MILES EAST OF MAYO...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LURAVILLE AND BRANFORD
THROUGH 315 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
ZAPPE
Thunderstorm Wind, Columbia
- When
- June 2, 1:40 PM EST
- Where
- Columbia County, 3.01 mi NNW of Benton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.520, -82.670
Columbia County Dispatch reported trees down on County Road 6 East at Highway 441.
Hail, Clay
- When
- June 2, 1:48 PM EST
- Where
- Clay County, 1.2 mi W of Mill Creek
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.050, -81.900
A spotter reported penny size hail along Old Jennings Road in Middleburg.
Hail, Clay
- When
- June 2, 2:00 PM EST
- Where
- Clay County, 1.2 mi W of Mill Creek
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.050, -81.900
A spotter reported penny size hail along Higway 218 and Blanding Blvd. There was also minor street flooding.
Hail, Duval
- When
- June 2, 2:05 PM EST
- Where
- Duval County, 2.83 mi SSE of Jacksonville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.310, -81.660
A spotter reported penny size hail along San Marco Road near the Fuller Warren Bridge and other areas of San Marco.
Hail, Columbia
- When
- June 2, 2:50 PM EST
- Where
- Columbia County, 2.16 mi SSW of Lake City
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 30.150, -82.640
Penny size hail was reported just south of Lake City.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Kansas, June 2, 20081 injured · $5.0 million · 4.25 in hail · 72 events
- Tornadoes and Flash Flooding in Missouri, June 2, 20082 injured · $300,000 · EF0 · 37 events
- Hail in Kansas, June 2, 2008$1.1 million · 2.75 in hail · 8 events
- Hail in Colorado, June 2, 2008$325,000 · 4.25 in hail · 9 events
- Flash Flood and Hail in South Dakota, June 2 to 3, 2008$220,000 · 1.75 in hail · 12 events
- Flash Flooding and Hail in South Dakota, June 2 to 3, 2008$180,000 · 2.75 in hail · 15 events
- Hail and Damaging Winds in South Dakota, June 2, 2008$70,000 · 2 in hail · 12 events
- Damaging Wind in Florida, June 2, 2008$75,000 · 56 kt wind · 1 event
- Flash Flood and Hail in North Dakota, June 2, 2008$50,000 · 0.88 in hail · 2 events
- Hail and Damaging Wind in Wyoming, June 2 to 3, 2008$25,000 · 2.75 in hail · 7 events
- Flash Flooding and Flood in Kansas, June 2, 20081 injured · $6,000 · 1.75 in hail · 18 events
- Damaging Wind in Tennessee, June 2, 2008$30,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 98199, 98194, 98195, 98196, 98198.